Harmonic maps into the orthogonal group and null curves

Ferreira, MJ, Simôes, BA and Wood, JC orcid.org/0000-0003-0024-4673 (2019) Harmonic maps into the orthogonal group and null curves. Mathematische Zeitschrift, 293 (1-2). pp. 181-220. ISSN 0025-5874



Copyright, Publisher and Additional Information: © The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Harmonic map; Null curve; Weierstrass representation; Non-linear sigma model
  • Published: October 2019
  • Accepted: 21 September 2018
  • Published (online): 5 December 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Nov 2018 11:38
Last Modified: 12 Sep 2019 15:56
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s00209-018-2204-0

Share / Export